Table of Contents Author Guidelines Submit a Manuscript
BioMed Research International
Volume 2015, Article ID 504259, 31 pages
http://dx.doi.org/10.1155/2015/504259
Research Article

Mathematical Model of Innate and Adaptive Immunity of Sepsis: A Modeling and Simulation Study of Infectious Disease

1Health Care Operations Resource Center, Department of Industrial and Manufacturing Systems Engineering, Kansas State University, 2037 Durland Hall, Manhattan, KS 66506, USA
2Division of Pulmonary Diseases and Critical Care Medicine, University of Kansas, Mail Stop 3007, 3901 Rainbow Boulevard, Kansas City, KS 66160, USA

Received 5 October 2014; Revised 7 April 2015; Accepted 15 April 2015

Academic Editor: Farai Nyabadza

Copyright © 2015 Zhenzhen Shi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhenzhen Shi, Chih-Hang J. Wu, David Ben-Arieh, and Steven Q. Simpson, “Mathematical Model of Innate and Adaptive Immunity of Sepsis: A Modeling and Simulation Study of Infectious Disease,” BioMed Research International, vol. 2015, Article ID 504259, 31 pages, 2015. https://doi.org/10.1155/2015/504259.